# SDR AALA960163

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ORD - FLT NR 517 - DURING APPROACH TO ORD WHEN LANDING GEAR EXTENDED, LEFT MAIN LANDING GEAR REQUIRED FOUR ATTEMPTS PLUS POSITIVE G-FORCE TO LOCK IN THE DOWN POSITION.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  CLEANED AND LUBRICATED LEFT MAIN LANDING GEAR DUE TO PIVOT POINTS FOUND DRY.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
